On strongly $\theta\mbox{-}e\mbox{-}$continuous functions
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1025-1036
Published online September 1, 2010
Murad \{O}zko\c{c} and G\''ulhan Aslim
Ege University Faculty of Science Department of Mathematics, Ege University Faculty of Science Department of Mathematics
Abstract : A new class of generalized open sets in a topological space, called $e\mbox{-}$open sets, is introduced and some properties are obtained by Ekici [6]. This class is contained in the class of $\delta\mbox{-}$semi-preopen (or $\delta \mbox{-}\beta \mbox{-}$open) sets and weaker than both $\delta \mbox{-}$semiopen sets and $\delta \mbox{-}$preopen sets. In order to investigate some different properties we introduce two strong form of $e\mbox{-}$open sets called $e\mbox{-}$regular sets and $e\mbox{-}\theta \mbox{-}$open sets. By means of $e\mbox{-}\theta \mbox{-}$open sets we also introduce a new class of functions called strongly $\theta \mbox{-}e\mbox{-}$continuous functions which is a generalization of $\theta \mbox{-}$precontinuous functions. Some characterizations concerning strongly $\theta \mbox{-}e\mbox{-}$continuous functions are obtained.
Keywords : $e\mbox{-}$open sets, $e\mbox{-}\theta \mbox{-}$closed sets, $e\mbox{-}$regular sets, strongly $\theta \mbox{-}e\mbox{-}$continuous functions
MSC numbers : Primary 54C08, 54C10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd